MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC VASC BAND; CLAMP, VASCULAR

VASCULAR SOLUTIONS LLC VASC BAND; CLAMP, VASCULAR
Model Number 3524
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the vascband air self-deflating.Hematoma was formed and compression was held.The current patient condition is reported as "fine".Additional information was requested and no information was received regarding medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).There was no product returned for this complaint.No returned product evaluation could be completed.Lepu was notified of the complaint.Device history record was completed.Case details were reviewed.Customer stated "air self-deflating.Hematoma formed compression held." no unit was returned to vsi/teleflex for evaluation.It is unknown if any damages were present on the unit.Additional information was requested.No response was received.It is unknown how much ml was inflated.Air leak volume is unknown.Per ifu states hematoma formation as a potential adverse event that maybe associated to the use of vasc band.For further investigation, lot review and other testing.

Brand Name
VASC BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17458148
Report Number2134812-2023-00035
Device Sequence Number19510510
Product Code DXC
UDI-Device Identifier10841156102043
UDI-Public10841156102043
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K142359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model Number3524
Device Catalogue Number3524
Device Lot Number202303935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown